Science Journal of Applied Mathematics and Statistics
Science Journal of Applied Mathematics and Statistics (SJAMS) is a peer-reviewed journal on all areas of applied mathematics and statistics that intends to solve problems in engineering, sciences, and business through mathematical, computational and statistical methods. Topics of interest include, but are not limited to: applied mechanics, approximation theory, computational simulation, control, differential equations, dynamics, inverse problems, modeling, numerical analysis, optimization, probabilistic and statistical methods, stochastic processes. Research papers may be in any area of applied mathematics and statistics, with special emphasis on new mathematical ideas, relevant to modelling and analysis in modern science and technology, and the development of interesting mathematical methods of wide applicability.
Abstracting and Indexing
2015, volume 3
2014, volume 2
- Vol. 2, Issue 6, Dec.
- Vol. 2, Issue 5, Oct.
- Vol. 2, Issue 4, Aug.
- Vol. 2, Issue 3, Jun.
- Vol. 2, Issue 2, Apr.
- Vol. 2, Issue 1, Feb.
2013, volume 1
Vol. 3, Issue Number 4, August 2015
Solving Linear Time Varying Systems by Orthonormal Bernstein Polynomials
Pages: 194-198 | Pub. Date: Jul. 29, 2015
DOI: 10.11648/j.sjams.20150304.15 41 Views 5 Downloads